hi i am wanting to know if i might be pregnant,i had my first depo shot about 4 months ago after a termination, and i bleed for 3 months straight and now i have stopped bleeding for about 2 weeks now and i have a white sticky discharge and i am havin some symptoms like feeling nausea, back pain, headaches, stomach cramps on and off, and no when me and my partner have sex the white sticky discharge seems to increase, can anyone tell me if i might be pregnant because i am confused..
Depo shots are to be taken every three months and since it has been 4 months so possibility of pregnancy is present.The symptoms reported by you could be indicative of pregnancy.
Consider visiting a Gynaecologist for examination to look for signs and symptoms suggestive of early pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.